# SDR SWAA2021082497970

- Difficulty date: July 24, 2021
- Submitted: August 24, 2021
- Operation: Air carrier
- Aircraft: N224WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32493
- Aircraft time: 53,348 hours, 31,840 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Bs 695 Bl0
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT ANGLE LOCATED BETWEEN BS695 AND BL0 AT PASSENGER CABIN ; 2021-348795 / [01] TOOL USED RADIUS GAGE P/N: 2204A3 S/N: AE-408660 DUE DATE 02-NOV-21; [02] TOOL USED: TEMPERATURE CONTROLLER P/N P3015GOES00000 S/N 142811020 DUE DATE: 21-JAN-22.  REPLACED SUPPORT ANGLE LOCATED BETWEEN BS695 AND BL0 AT PASSENGER CABIN IAW B737-700 SRM 51-40-02; 51-10-02 TEM 9 AND DRAWING 273A9110 SHEET# 6 REV: A; [04] TASK COMPLETED.
